MAUDE Adverse Event Report: LUMENIS BE LTD LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD LIGHTSHEER DUET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn on legs following treatment by lightsheer duet device.Per the customer, there were errors e141, e81 and e83 popped up.No incident form or patient photo received in lumenis.
 
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.No incident form or patient photo received in lumenis.An examination of the subject device was performed by lumenis service engineer.Dirty et handpiece sapphire was found which caused to high output energy due to bad calibration.Cleaned the handpiece and also the dust inside the machine including back filter.Checked the cooling system, output energy, system function and safety.Ce wasn't able to duplicate the reported problem.No device malfunction was observed.The system was operational and was ready for use.The device was installed on (b)(6) 2013 and last pm was on (b)(6) 2022.Device malfunction wasn't the suspected cause of the adverse event.Since there is no confirmed serious injury to patient in this case and also no malfunction found in a system, this case can be determined as non reportable to eu authorities.Update: 07/23/2023.Clinical evaluation wasn't performed, since no incident form or photos were sent to lumenis after sending multiple attempts to the customer in order to achieve a clinical information.While the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information lumenis is reporting the event to the fda in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.Lumenis is closing this complaint, but will continue to monitor this failure mode; complaint trending will continue to monitor per global complaint handling sop (doc no.(b)(4)) and per post marketing surveillance procedure (doc no.(b)(4)).

Brand Name
LIGHTSHEER DUET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
yossi avnilov
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key17387493
Report Number3021349626-2023-00014
Device Sequence Number6083319
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public07290109140483
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown